MAUDE Adverse Event Report: SYNTHES GMBH 10MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 10MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.061S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, hardware was removed due to proximal femur nonunion and a broken tfna.There was reverse oblique proximal femur nonunion.A non-synthes product was utilized for revision along with a graft from the ria2 supplemented by vivigen formable.No further information is available.This report involves one 10mm/130 deg ti cann tfna 400mm/left - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Date of event: only the event year is known.Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing date: 29-apr-2022.Expiration date: 31-mar-2032.Part number: 04.037.061s, 10mm/130 deg ti cann tfna 400mm / left ¿ sterile.Lot number: 786p156 (sterile).Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.Packaging bom indicates that all packaging used met current specifications.This lot met all dimensional, visual, sterilization and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna, lot number: 674p237, lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria, part number: 04.037.912.3, tfna lock drive, lot number: 719p902, lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet met, all inspection acceptance criteria.Part number: 21127, timoagri16.00, lot number: 593p006, lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Certified test report supplied by perryman company dated 24-feb-2022 and certificate of analysis supplied to perryman by nadcap materials testing laboratory dated 29-apr-2020 were reviewed and determined to be conforming.Lot summary report dated 06-apr-2022 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16042843
Report Number8030965-2022-11495
Device Sequence Number5307536
Product Code HSB
UDI-Device Identifier10886982096173
UDI-Public10886982096173
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.061S
Device Catalogue Number04.037.061S
Device Lot Number786P156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.7MM CABLE WITH CRIMP 750MM-STERILE; TFNA FENESTRATED HELICAL BLADE 110 -S; UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale